# SDR CALA9901125

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR963180
- Condition: Broken
- Location: Row 17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT AT SEAT 17ABC INOPERATIVE.  MAINTENANCE FOUND CONNECTOR BETWEEN EMERGENCY LIGHT FIXTURE AND SEAT HARNESS BROKEN ON HARNESS SIDE.  THE SEAT HARNESS ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
